# SDR DALA2018112976907

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 96,466 hours, 14,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ROWS EMERGENCY LIGHTS ARE INOPERATIVE. REPLACED THE BATTERY CHARGER SYSTEM OPERATION IS NORMAL.
